# SDR CA070514023

- Difficulty date: March 20, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Part number: ST3367009
- Condition: Leaking
- Location: Fuel Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE EXHIBITED AN UNCOMMANDED POWER REDUCTION IN CRUISE AND WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED LEAKING FUEL MANIFOLD PACKINGS. (TC NR 20070514023)
